Alert archive / North Dakota / Special Weather Statements in 2014

Special Weather Statement, NWS Bismarck, ND

August 17, 2014Bottineau County, North Dakota

NWS Bismarck, ND issued this special weather statement at Aug 17, 2014, 3:21 PM CDT for Bottineau County, North Dakota. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 17, 2014, 3:21 PM CDT (20:21 UTC)
Expired
Aug 17, 2014, 4:00 PM CDT
In force
39 min
Issued by
NWS Bismarck, ND

County Bottineau County, ND

The radar

The Minot AFB radar (KMBX), 24 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 8.4 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2014-08-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 154 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2014-08-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
154 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
634 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
129 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

588 
WWUS83 KBIS 172021
SPSBIS

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
321 PM CDT SUN AUG 17 2014

NDZ004-012-172100-
BOTTINEAU ND-MCHENRY ND-
321 PM CDT SUN AUG 17 2014

...SPECIAL WEATHER STATEMENT FOR NORTHWESTERN MCHENRY AND CENTRAL
BOTTINEAU COUNTIES UNTIL 400 PM CDT...

AT 320 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES SOUTH OF RUSSELL...OR 26 MILES NORTHEAST
OF MINOT...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH VERY HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  UPHAM...
  KRAMER...
  GARDENA...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.

LAT...LON 4886 10049 4862 10029 4842 10100 4848 10107
      4854 10106 4854 10113 4855 10115
TIME...MOT...LOC 2021Z 244DEG 16KT 4854 10094

$$

HAMILTON

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this special weather statement went out at Aug 17, 3:16 PM CDT, 5 minutes earlier.

Area forecast discussion, Aug 17, 3:16 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
316 PM CDT SUN AUG 17 2014

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 315 PM CDT SUN AUG 17 2014

SEVERE CONVECTION WILL HIGHLIGHT THE SHORT TERM FORECAST FOR THIS
AFTERNOON AND EVENING.

OVERALL...IN AGREEMENT WITH SPC THINKING FOR CONVECTIVE EVOLUTION
THE REMAINDER OF THIS AFTERNOON AND EVENING. SEE SPC MESOSCALE
DISCUSSION #1563 FOR DETAILS. IN GENERAL...SOME UNCERTAINTY EXISTS
ON HOW MUCH CONVECTION WILL FILL IN ALONG THE COLD FRONT CROSSING
US HIGHWAY 85 AS OF 20 UTC...AS THE 17 AND INCOMING 18 UTC HRRR
ITERATIONS SHOW LITTLE BETWEEN THE ONGOING STORMS ACROSS THE NORTH
CENTRAL AND SOUTHWEST. THIS IS IN OPPOSITION TO THE 12 UTC WRF-ARW
AND NMM AND GLOBAL GUIDANCE WHICH WOULD SUGGEST MORE WIDESPREAD
STORMS BY 21-00 UTC. LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY
THREATS. WHILE LOW LEVEL SHEAR IS WEAK...CANNOT RULE OUT AN
ISOLATED TORNADO GIVEN POTENTIAL DISCRETE SUPERCELL STRUCTURES.
STORMS SHOULD BE LARGELY INTO THE RED RIVER VALLEY BY 03 UTC. NON-
SEVERE SCATTERED THUNDERSTORMS WILL CONTINUE NORTHWEST THROUGH
SUNSET...IN ASSOCIATION WITH THE UPPER LOW ALOFT.

FOR MONDAY...ADDITIONAL ISOLATED TO SCATTERED STORMS...BEST
CHANCES EAST...WILL LINGER GIVEN COLD TEMPERATURES ALOFT WITH THE
UPPER LEVEL LOW DEPARTING INTO MINNESOTA.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 315 PM CDT SUN AUG 17 2014

AN ACTIVE WEATHER PATTERN WITH BELOW NORMAL TEMPERATURES WILL
HIGHLIGHT THE EXTENDED FORECAST.

AFTER A DRY TUESDAY...THE 12 UTC GUIDANCE SUITE IS IN AGREEMENT ON
A BROAD UPPER LEVEL TROUGH ESTABLISHING ITSELF ACROSS THE PACIFIC
NORTHWEST INTO THE NORTHERN PLAINS. THIS SUPPORTS A RATHER ACTIVE
WEATHER PERIOD WITH DAILY CHANCES FOR SHOWERS AND THUNDERSTORMS
WEDNESDAY THROUGH THE WEEKEND. TEMPERATURES ARE ALSO EXPECTED TO
BE BELOW NORMAL AS A RESULT...POSSIBLY ONLY IN THE MID TO UPPER
60S FOR SOME LOCATIONS BY NEXT WEEKEND.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 315 PM CDT SUN AUG 17 2014

A LINE OF POSSIBLY SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP
ACROSS WESTERN NORTH DAKOTA AHEAD OF A COLD FRONT...AND MOVE EAST
THROUGH THE EVENING. SEE TAFS FOR EXPECTED TIMING AND IMPACTS TO
EACH TERMINAL.

&&

.HYDROLOGY...
ISSUED AT 315 PM CDT SUN AUG 17 2014

GIVEN THE LATEST OBSERVATIONS THROUGH SUNDAY AFTERNOON...THE
PREVIOUS CONCERNS FOR THE KNIFE RIVER AT HAZEN AND THE APPLE CREEK
NEAR MENOKEN ARE GREATLY DECREASED. A CONTINUED RISE IS POSSIBLE
AT HAZEN AS RUNOFF FROM HEAVY RAIN CONTINUES TO PASS THROUGH THE
LOWER PORTIONS OF THE BASIN. HOWEVER...THE RIVER IS EXPECTED TO
REMAIN BELOW FLOOD STAGE. APPLE CREEK NEAR MENOKEN TO SOME
SURPRISE CONTINUES TO SHOW A NEAR COMPLETE LACK OF RESPONSE FROM HEAVY
RAINFALL...AND WILL COORDINATE WITH THE MISSOURI BASIN RIVER
FORECAST CENTER ON THE FORECAST. FINALLY...IN REGARDS TO THE AREAL
FLOOD WARNING ACROSS THE WEST...WILL CONTINUE TO GATHER
INFORMATION WHETHER THE WARNING CAN BE DROPPED IF OVERLAND
FLOODING IS BARRICADED AND SIGNED FOR PUBLIC AWARENESS.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...AYD
LONG TERM...AYD
AVIATION...AYD
HYDROLOGY...AYD
Hazardous weather outlook, Aug 17, 2:46 PM CDT, 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
246 PM CDT SUN AUG 17 2014

NDZ018-019-033-034-182000-
DUNN-MERCER-STARK-MORTON-
246 PM CDT SUN AUG 17 2014 /146 PM MDT SUN AUG 17 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS TODAY COULD BE SEVERE WITH LARGE HAIL...ALONG WITH
HEAVY RAIN THAT WILL AGGRAVATE ONGOING FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORMS ARE POSSIBLE EACH DAY EXCEPT TUESDAY. WIDESPREAD
SEVERE WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN
BISMARCK AT 701-223-4582...OR ON SOCIAL MEDIA.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS.

NDZ004-182000-
BOTTINEAU-
246 PM CDT SUN AUG 17 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE SOURIS RIVER NEAR
WESTHOPE. SEE WWW.WEATHER.GOV/BIS FOR MORE DETAILS.

THUNDERSTORMS TODAY COULD BE SEVERE WITH LARGE HAIL...ALONG WITH
HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORMS ARE POSSIBLE EACH DAY EXCEPT TUESDAY. WIDESPREAD
SEVERE WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN
BISMARCK AT 701-223-4582...OR ON SOCIAL MEDIA.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS.

NDZ003-005-011>013-020>023-025-035>037-040>048-050-051-182000-
RENVILLE-ROLETTE-WARD-MCHENRY-PIERCE-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-BURLEIGH-KIDDER-STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-
ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
246 PM CDT SUN AUG 17 2014 /146 PM MDT SUN AUG 17 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED TO NUMEROUS THUNDERSTORMS ARE FORECAST ACROSS WESTERN
NORTH DAKOTA EARLY THIS AFTERNOON...SPREADING EAST THROUGH THE
LATE AFTERNOON AND EVENING. SOME STORMS MAY BE SEVERE WITH LARGE
HAIL...DAMAGING WINDS AND HEAVY RAINFALL...ESPECIALLY BETWEEN US HIGHWAY
85 AND NORTH DAKOTA HIGHWAY 3.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORMS ARE POSSIBLE EACH DAY EXCEPT TUESDAY. WIDESPREAD
SEVERE WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN
BISMARCK AT 701-223-4582...OR ON SOCIAL MEDIA.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS.

NDZ001-002-009-010-017-031-032-182000-
DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-GOLDEN VALLEY-BILLINGS-
246 PM CDT SUN AUG 17 2014 /146 PM MDT SUN AUG 17 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST THIS
AFTERNOON AND EVENING. SEVERE WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORMS ARE POSSIBLE EACH DAY EXCEPT TUESDAY. WIDESPREAD
SEVERE WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN
BISMARCK AT 701-223-4582...OR ON SOCIAL MEDIA.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS.

AYD

In the hours before

Special weather statement, Aug 17, 1:58 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
158 PM CDT SUN AUG 17 2014

NDZ003-004-171930-
BOTTINEAU ND-RENVILLE ND-
158 PM CDT SUN AUG 17 2014

...STRONG THUNDERSTORMS IMPACTING EASTERN RENVILLE INTO WESTERN
BOTTINEAU COUNTIES...

AT 155 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SHERWOOD TO MOHALL
TO 6 MILES SOUTHWEST OF LANSFORD...AND MOVING NORTHEAST AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH VERY HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

THESE STORMS WILL BE NEAR...
ANTLER AROUND 220 PM CDT.
MAXBASS AROUND 225 PM CDT.
ECKMAN AND WESTHOPE AROUND 230 PM CDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

LAT...LON 4869 10089 4845 10154 4875 10163 4900 10189
      4901 10094
TIME...MOT...LOC 1858Z 241DEG 28KT 4901 10169 4882 10141
          4856 10140

AYD
Local storm report, Aug 17, 2:17 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
217 PM CDT SUN AUG 17 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     HEAVY RAIN       9 S MARMARTH            46.16N 103.92W
08/17/2014  E1.00 INCH       BOWMAN             ND   PUBLIC

&&

MMATHEWS
Local storm report, Aug 17, 2:36 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
236 PM CDT SUN AUG 17 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0234 PM     TSTM WND GST     5 S BOWMAN              46.12N 103.39W
08/17/2014  M58 MPH          BOWMAN             ND   DEPT OF HIGHWAYS

            BOWMAN RWIS RECORDED SEVERE THUNDERSTORM WIND GUST

&&

NHEINERT
Special weather statement, Aug 17, 2:36 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
236 PM CDT SUN AUG 17 2014

NDZ003-004-011-012-172030-
BOTTINEAU-MCHENRY-RENVILLE-WARD-
236 PM CDT SUN AUG 17 2014

...STRONG THUNDERSTORM NEAR GLENBURN...

AT 233 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR GLENBURN...OR 20 MILES NORTH OF MINOT...
MOVING EAST AT 20 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS UP TO 40 MPH...VERY HEAVY RAIN...
WILL ACCOMPANY THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  NEWBURG...
  WOLSETH...
  ECKMAN...
  RUSSELL...

VERY HEAVY RAINFALL CAN QUICKLY LEAD TO FLOODING OF LOW LYING AREAS
SUCH AS DITCHES AND UNDERPASSES. SEEK SHELTER IN A STURDY STRUCTURE
UNTIL THIS STORM HAS PASSED.

LAT...LON 4879 10091 4845 10084 4843 10134 4859 10141
TIME...MOT...LOC 1935Z 249DEG 16KT 4852 10123

HAMILTON
Local storm report, Aug 17, 3:14 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
314 PM CDT SUN AUG 17 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             GLENBURN                48.51N 101.22W
08/17/2014  E1.00 INCH       RENVILLE           ND   TRAINED SPOTTER

            WINDS ESTIMATED AT 50 MPH WITH HEAVY RAIN CAUSING BRIEF
            HIGH WATER ON STREETS IN TOWN.

&&

MMATHEWS
Special weather statement, Aug 17, 3:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
321 PM CDT SUN AUG 17 2014

NDZ004-012-172100-
BOTTINEAU ND-MCHENRY ND-
321 PM CDT SUN AUG 17 2014

...SPECIAL WEATHER STATEMENT FOR NORTHWESTERN MCHENRY AND CENTRAL
BOTTINEAU COUNTIES UNTIL 400 PM CDT...

AT 320 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES SOUTH OF RUSSELL...OR 26 MILES NORTHEAST
OF MINOT...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH VERY HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  UPHAM...
  KRAMER...
  GARDENA...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.

LAT...LON 4886 10049 4862 10029 4842 10100 4848 10107
      4854 10106 4854 10113 4855 10115
TIME...MOT...LOC 2021Z 244DEG 16KT 4854 10094

HAMILTON

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 16, 7:19 PM CDTSpecial Weather StatementBISBowman, Slope41 min
Aug 16, 7:33 PM CDTAreal Flood AdvisoryBISStutsman3 hr
Aug 16, 7:57 PM CDTSpecial Weather StatementBISBowman, Slope48 min
Aug 16, 8:42 PM CDTSpecial Weather StatementBISBillings48 min
Aug 16, 9:14 PM CDTSpecial Weather StatementBISBillings61 min
Aug 16, 10:29 PM CDTAreal Flood AdvisoryBISStutsman6 hr
Aug 17, 1:01 PM CDTSpecial Weather StatementBISBowman29 min
Aug 17, 1:31 PM CDTSpecial Weather StatementBISRenville29 min
Aug 17, 1:35 PM CDTSpecial Weather StatementBISBowman25 min
Aug 17, 1:58 PM CDTSpecial Weather StatementBISRenville32 min
Aug 17, 1:58 PM CDTSevere Thunderstorm WarningBISBowman, Slope47 min
Aug 17, 2:36 PM CDTSpecial Weather StatementBISBottineau54 min
Aug 17, 2:44 PM CDTSevere Thunderstorm WarningBISAdams, Bowman49 min
Aug 17, 3:37 PM CDTSevere Thunderstorm WarningBISMcHenry, Ward55 min
Aug 17, 3:45 PM CDTSpecial Weather StatementBISAdams, Bowman, Hettinger60 min
Aug 17, 4:16 PM CDTSpecial Weather StatementBISAdams, Bowman, Grant44 min
Aug 17, 4:19 PM CDTSpecial Weather StatementBISRolette41 min
Aug 17, 4:45 PM CDTSpecial Weather StatementBISMcHenry60 min
Aug 17, 5:00 PM CDTSpecial Weather StatementBISGrant, Morton30 min
Aug 17, 5:08 PM CDTSpecial Weather StatementBISPierce52 min
Aug 17, 5:28 PM CDTSpecial Weather StatementBISAdams32 min
Aug 17, 5:34 PM CDTSpecial Weather StatementBISSioux26 min
Aug 17, 5:38 PM CDTSpecial Weather StatementBISRolette37 min
Aug 17, 5:45 PM CDTSevere Thunderstorm WarningBISPierce, Rolette21 min
Aug 17, 5:49 PM CDTSpecial Weather StatementBISBurleigh26 min
Aug 17, 6:11 PM CDTSpecial Weather StatementBISMcHenry64 min
Aug 17, 6:13 PM CDTSpecial Weather StatementBISBurleigh, Emmons32 min
Aug 17, 6:17 PM CDTSpecial Weather StatementBISMcHenry58 min
Aug 17, 6:48 PM CDTSpecial Weather StatementBISBurleigh27 min

Nearby

Special Weather Statements in North Dakota, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.